# SDR SWAA2023050321066

- Difficulty date: March 26, 2023
- Submitted: May 3, 2023
- Operation: Air carrier
- Aircraft: N436WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32456
- Aircraft time: 66,420 hours, 39,287 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION SHEAR TIE LOCATED BS986.5 LBL2 AND WL158 AT AFT CARGO COMPARTMENT 2023-208776<[01] TOOL USED: DIGITAL CALIPER P/N: 500-193-30; S/N: 0000293; DUE DATE: 12-OCT-23;[02] REPLACED SHEAR TIE LOCATED BS986.5 LBL2 AND WL158 AT AFT CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 Ï¿½TEM 9 AND DWG 147A0040 SHEET 36 REV - AND DWG 147A1120 SHEET 39 REV C. SEE INDIVIDUAL SIGNSOFF BELOW.;[03] REPLACED SHEAR TIE LOCATED BS986.5 LBL2 AND WL158 AT AFT CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 Ï¿½TEM 9 AND DWG 147A0040 SHEET 36 REV - AND DWG 147A1120 SHEET 39 REV C. RII;SEE INDIVIDUAL SIGNSOFF BELOW.
